Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 37, NWS Kansas City, MO

June 27, 2009Cooper County, Howard County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 27, 2009, 9:19 PM CDT for Cooper County, Howard County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2009, 9:19 PM CDT (02:19 UTC)
Expired
Jun 28, 2009, 12:40 AM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Cooper County, MO, Howard County, MO

The radar

The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3049 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 280219
FFWEAX
MOC053-089-280830-
/O.NEW.KEAX.FF.W.0037.090628T0219Z-090628T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...

* UNTIL 330 AM CDT SUNDAY

* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF NEARLY 2 INCHES PER HOUR HAVE BEEN  
  NOTED WITH THESE STORMS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOONVILLE AND NEW FRANKLIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3882 9255 3890 9298 3905 9295 3910 9252
      3898 9258 3892 9250

$$

CUTTER
2 follow-up statements
000 
WGUS73 KEAX 280330
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CDT SAT JUN 27 2009

MOC053-089-280830-
/O.CON.KEAX.FF.W.0037.000000T0000Z-090628T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOPER MO-HOWARD MO-
1030 PM CDT SAT JUN 27 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHERN HOWARD AND
NORTHERN COOPER COUNTIES UNTIL 330 AM CDT...

AT 1027 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS IN BOONVILLE 
REPORTED MINOR PONDING OF WATER ACROSS THE CITY. WHILE THE 
THUNDERSTORMS WHICH PROMPTED THE FLASH FLOOD WARNING HAVE MOVED 
EAST...RUNOFF FROM THE EXCESSIVE RAINFALL WILL LINGER. SOME 
LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BOONVILLE AND NEW 
FRANKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3882 9255 3890 9298 3905 9295 3910 9252
      3898 9258 3892 9250

$$

NRR
000 
WGUS73 KEAX 280540
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 AM CDT SUN JUN 28 2009

MOC053-089-280555-
/O.CAN.KEAX.FF.W.0037.000000T0000Z-090628T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOPER MO-HOWARD MO-
1240 AM CDT SUN JUN 28 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN HOWARD AND
NORTHERN COOPER COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3882 9255 3890 9298 3905 9295 3910 9252
      3898 9258 3892 9250

$$

NRR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 2:12 PM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Jun 27, 2:12 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
212 PM CDT SAT JUN 27 2009

.DISCUSSION...

18Z SURFACE ANALYSIS AND SATELLITE IMAGERY SHOW WHAT APPEARS TO BE
PREFRONTAL TROUGH WHICH WAS POSITIONED FROM ROUGHLY KLWD THROUGH KSTJ
AND TRAILING BACK TO NEAR KMHK. THE COLD FRONT APPEARED TO BE FROM
ROUGHLY KICL THROUGH KFNB AND SOMEWHERE BETWEEN KCNK AND KSLN. THESE
FEATURES WERE MOVING SOUTHEASTERLY AT A PRETTY DECENT RATE FOR THIS
TIME OF YEAR DUE TO STRONG PRESSURE RISES ACROSS EASTERN NEBRASKA.
SURFACE WINDS AHEAD OF THE TROUGH WERE VEERED SOUTHWESTERLY. SO
DESPITE A GOOD SURGE ON THE SURFACE FEATURES THERE WAS NOT A LOT OF
CONVERGENCE TO WORK WITH. MORNING SOUNDINGS FROM AROUND THE REGION
/TOP...SGF..OUN/ SHOWED FAIRLY DRY AIR ALOFT IN A LAYER FROM ROUGHLY
850MB TO 650MB. FORECAST SOUNDINGS FROM ACROSS THE NORTHWESTERN THIRD
OF MISSOURI MAINTAIN THIS RELATIVELY DRY AIR ALOFT. AFTERNOON SURFACE
TEMPERATURES/DEWPOINTS IN THE MIDDLE 90S/LOW TO MID 70S WILL YIELD A
VERY UNSTABLE AIRMASS WITH CAPE VALUES AROUND 3000 TO 3500 J/KG. WITH
THE LARGE VALUES OF CAPE...ANTICIPATE ROBUST INITIAL UPDRAFTS WHICH
MAY PRODUCE MARGINALLY SEVERE HAIL INITIALLY GIVEN LOW SHEAR VALUES.
THE BIGGEST THREAT APPEARS TO BE FROM DAMAGING WINDS AS DRY AIR
ALOFT...UNIDIRECTIONAL WINDS...HIGH FREEZING LEVELS AROUND 15.5K TO
16K...AND ALMOST INVERTED V SOUNDINGS ALL POINT TO STRONG
DOWNBURST/STRAIGHT LINE WINDS. VERY HIGH FREEZING LEVELS AND LACK OF
SHEAR SHOULD INHIBIT LARGE HAIL. THE LACK OF SHEAR AND HIGH POTENTIAL
FOR DOWNBURST WINDS SHOULD LEAD TO A COLD POOL SURGE AHEAD OF THE
STORMS WHICH MAY ACT TO DIMINISH THE OVERALL SEVERE THREAT WITHIN THE
COLD POOL. IT MAY ALSO TRIGGER ADDITIONAL STORMS ALONG THE GUST FRONT
WHICH WOULD REPEAT/REINFORCE THE DOWNBURST/COLD POOL CYCLE.
ANTICIPATE INDIVIDUAL CELLS TO BE MOVING GENERALLY IN AN EASTWARD
DIRECTION WITH THE SURFACE TROUGH/FRONT CONTINUING A SOUTHEASTWARD
MOVEMENT. A MAJOR CONCERN IS THE LACK OF CONVERGENCE ALONG THE
SURFACE FEATURES TO INITIALLY TRIGGER STORMS. BUT FEEL GIVEN THE
STRONG INSTABILITY STORMS WILL INITIATE ALONG THE PREFRONTAL
TROUGH...MOST LIKELY ACROSS NORTHERN MISSOURI AND THEN TRAIL BACK
SOUTHWEST INTO WESTERN MISSOURI AND EASTERN KANSAS WHILE DECREASING
IN COVERAGE. TIMING WILL LIKELY BE DURING PEAK HEATING...AROUND
21Z...DUE TO THE POOR CONVERGENCE ON THE TROUGH AND THE ENERGY FROM
THE UPPER LEVEL WAVE BEING WELL NORTH OF THE AREA.

THE CONVECTION WILL BE MAINLY CONFINED TO THE SERN GRIDS BY EVENING
WITH COOLER AND DRIER AIR SPREADING INTO THE ENTIRE CWA LATE THIS
EVENING. MODELS CONTINUE TO ADVERTISE A COLD VORTEX TO DEVELOP IN
THE OHIO VALLEY AND GREAT LAKES BY EARLY NEXT WEEK WITH COOLER TEMPS
AND CONSIDERABLY DRIER DEWPOINTS ACROSS THE CWA. OTHERWISE...DRY NW
UPPER FLOW TO PREVAIL.

CDB/DB

TUESDAY THROUGH SATURDAY:
WITH NORTHWEST FLOW ALOFT EXPECTED TO PERSIST INTO THE LATER HALF OF
NEXT WEEK...WARMER TEMPERATURES ALOFT/HIGHER THICKNESSES WILL BE
PUSHED WEST OF THE AREA. THIS WILL RESULT IN COOLER...NEAR NORMAL
TEMPERATURES WITH COOLER DEWPOINTS. THE BIGGEST CHALLENGE WILL BE
IDENTIFYING/TIMING WAVES MOVING THROUGH THE NORTHWEST FLOW WHICH MAY
BE ABLE TO TRIGGER SOME PRECIPITATION. FOR NOW...THE OFFICIAL
FORECAST IS DRY BUT ACTUALLY PROBABILITIES OF PRECIPITATION ARE
AROUND 15 PERCENT. WITH THIS TYPE OF PATTERN THERE IS JUST TOO MUCH
UNCERTAINTY IN ANY GIVEN PERIOD OF TIME TO MENTION PRECIPITATION.
THERE MAY BE A BETTER CHANCE TOWARDS THE END OF NEXT WEEK...THURSDAY
INTO FRIDAY...WITH THE ECMWF DEPICTING A JET STREAK TRAVERSING THE
AREA. THE GFS ALSO WANTS TO BRING AN MCS THROUGH THE AREA ALONG THE
NORTHER PERIPHERY OF THE LOW LEVEL JET. THE PATTERNS DEPICTED BY THE
TWO MODELS ARE FAIRLY DIFFERENT BY THIS TIME WITH THE ECMWF MORE
AMPLIFIED THAN THE GFS. WITH SUCH UNCERTAINTY FOR PRECIPITATION WILL
HOLD OFF ON ANY MENTION AT THIS TIME.

CDB

&&

.AVIATION...

PREFRONTAL TROUGH IS NR KSTJ WITH A COLD FRONT LAGGING BEHIND IN XTRM
NWRN MO. THE BOUNDARIES ARE MOVING QUICKLY SE AND WILL REACH THE KC
TERMINALS BTWN 20-21Z. THIS WILL LIMIT THE AMOUNT THAT CONVECTION CAN
DEVELOP WITH LITTLE INDICATION SEEN ON STLT. THEREFORE WILL ONLY
MENTION CB IN THE SUFFIX OF THE CLOUD GROUP. OTHERWISE...THE COLD
FRONT WILL MOVE THROUGH WITH COOLER AND DRIER AIR TONIGHT AND
SUNDAY. VFR EXPECTED TONIGHT AND SUNDAY.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM SATURDAY FOR MOZ020-MOZ021-
     MOZ028-MOZ029-MOZ030-MOZ037-MOZ038-MOZ043-MOZ044-MOZ053-
     MOZ054.

     HEAT ADVISORY UNTIL 7 PM SATURDAY FOR MOZ013-MOZ014-MOZ022-
     MOZ023-MOZ024-MOZ025-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040-
     MOZ045-MOZ046.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM SATURDAY FOR KSZ025-KSZ057-
     KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jun 27, 12:55 PM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CDT SAT JUN 27 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1255 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TEMPERATURES ARE EXPECTED TO RISE INTO THE MIDDLE 90S FROM EAST
CENTRAL KANSAS THROUGH CENTRAL MISSOURI THIS AFTERNOON. THESE WARM
TEMPERATURES ALONG WITH HIGH HUMIDITY.

A COLD FRONT IN NORTHWEST MISSOURI...NEAR SAINT JOSEPH...WILL MOVE
QUICKLY ACROSS THE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING. THE
FRONT IS EXPECTED TO REACH A KANSAS CITY TO KIRKSVILLE LINE BY MID
AFTERNOON...AND TO A BOONVILLE TO CLINTON LINE BY 7 PM. THE FRONT MAY
TRIGGER SCATTERED THUNDERSTORMS BY MID AFTERNOON AND CONTINUE INTO
THE EARLY EVENING HOURS. A FEW STORMS MAY BE SEVERE WITH DAMAGING
WINDS THE PRIMARY THREAT. IN ADDITION...BRIEF HEAVY DOWNPOURS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON AND EARLY THIS EVENING
FOR AREAS SOUTHEAST OF A LINE FROM KANSAS CITY TO KIRKSVILLE.

In the hours before

Special weather statement, Jun 27, 7:39 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
739 PM CDT SAT JUN 27 2009

MOZ044-280115-
JOHNSON-
739 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN JOHNSON COUNTY UNTIL
815 PM CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HOLDEN...MOVING EAST AT 25
MPH.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  HOLDEN AROUND 745 PM CDT.
  CHILHOWEE AROUND 805 PM CDT.

THE TOWNS OF LA TOUR...QUICK CITY AND POST OAK ARE ALSO IN THE PATH
OF THIS STORM.

LAT...LON 3857 9412 3873 9412 3872 9371 3856 9372

CUTTER
Special weather statement, Jun 27, 8:12 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT SAT JUN 27 2009

MOZ045-046-280145-
COOPER-PETTIS-
812 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR COOPER AND NORTHEASTERN PETTIS
COUNTIES UNTIL 845 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PILOT GROVE TO
SEDALIA...MOVING EAST AT 40 MPH.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE NEAR...
  BOONVILLE AROUND 825 PM CDT.
  OTTERVILLE AROUND 830 PM CDT.
  BUNCETON AROUND 840 PM CDT.

THE TOWNS OF LAMINE...SEDALIA MEMORIAL ARPT AND CLIFTON CITY ARE ALSO
IN THE PATH OF THESE STORMS.

LAT...LON 3869 9286 3871 9339 3893 9310 3893 9306
      3896 9305 3899 9302 3899 9287 3898 9286
      3898 9270 3896 9260 3897 9256 3892 9250

CUTTER
Special weather statement, Jun 27, 8:24 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT SAT JUN 27 2009

MOZ054-280200-
HENRY-
824 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR HENRY COUNTY UNTIL 900 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CALHOUN TO CLINTON
TO MONTROSE...MOVING SOUTHEAST AT 30 MPH.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE NEAR...
  DEEPWATER AROUND 840 PM CDT.

THE TOWNS OF LA DUE...COAL...BROWNINGTON AND TIGHTWAD ARE ALSO IN THE
PATH OF THESE STORMS.

LAT...LON 3821 9408 3833 9407 3856 9369 3856 9358
      3851 9351 3850 9351 3821 9352

CUTTER
Special weather statement, Jun 27, 8:44 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 PM CDT SAT JUN 27 2009

MOZ046-280215-
COOPER-
844 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN COOPER COUNTY UNTIL 915 PM
CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOONVILLE TO
BUNCETON...MOVING EAST AT 25 MPH.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN COOPER
COUNTY...INCLUDING THE TOWNS OF BUNCETON...BOONVILLE...PRAIRIE HOME
AND WOOLDRIDGE.

LAT...LON 3874 9260 3879 9285 3897 9288 3897 9257
      3892 9250

CUTTER
Local storm report, Jun 27, 8:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     2 SE SEDALIA            38.68N 93.21W
06/27/2009                   PETTIS             MO   EMERGENCY MNGR

            2 FT DIAMETER TREE DOWN IN MAPLEWOOD SUBDIVISION

&&

DDEROCHE
Local storm report, Jun 27, 9:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     BOONVILLE               38.96N 92.75W
06/27/2009                   COOPER             MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

&&

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:15 PM CDTSpecial Weather StatementEAXJackson30 min
Jun 27, 7:24 PM CDTSpecial Weather StatementEAXJohnson36 min
Jun 27, 7:36 PM CDTSpecial Weather StatementEAXBates24 min
Jun 27, 7:39 PM CDTSpecial Weather StatementEAXJohnson36 min
Jun 27, 7:44 PM CDTSevere Thunderstorm WarningEAXPettis, Saline31 min
Jun 27, 8:12 PM CDTSpecial Weather StatementEAXCooper, Pettis33 min
Jun 27, 8:24 PM CDTSpecial Weather StatementEAXHenry36 min
Jun 27, 8:44 PM CDTSpecial Weather StatementEAXCooper31 min
Jun 27, 9:15 PM CDTSevere Thunderstorm WarningEAXCooper, Howard30 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.